| Model Number |
CCWET0 |
| Medical Device Problem Codes |
Product Quality Problem (1506); Scratched Material (3020)
| Health Effect - Clinical Codes |
Insufficient Information (4580); Diplopia/Double Vision (4802)
| Date of Event |
05/21/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient and clinical reason for explant was mentioned as defective lens.The lens was exchanged for another lens model 14 days following the initial procedure.Additional information has been requested.
Event or Problem Description
Additional information was received and stated, there was a scratch that was present on the lens and initially surgeon thought it was residual blood from a goniotomy that surgeon did, but afterward found that it was not going away.The patient was having double vision from the scratch and could not be refracted better.It was hard for the surgeon to know when the scratch occurred, it could not be seen well in the operating room, but it was very easily seen at the slit lamp.
Additional Manufacturer Narrative
Additional information was provided in b.3, b.5, b.6, d.10 and h.6.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Correction information was provided in d.4.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in h.3.,h.6 and h.11.The product was not returned.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.A qualified handpiece was indicated.It is unknown if a qualified cartridge and viscoelastic were used.The product investigation could not identify a root cause for the reported complaint.The product was not returned.It is unknown if a qualified cartridge and viscoelastic were used.The instructions for use (ifu) instructs: company foldable intra ocular lens (iol) are qualified for use with an company qualified delivery system (handpiece and cartridge) and ophthalmic viscosurgical device (ovd) combination.The ifu instructs that an company qualified delivery system and viscoelastic combination should be used.The use of an unqualified combination may cause damage to the lens and potential complications during the implantation process.The ifu instructs to completely fill the cartridge with ovd immediately prior to loading and delivery of the lens.Do not attempt to load the lens without adequate ovd in the device.Not adequately filling the device with viscoelastic will result in inadequate coverage of lens and the lens fold path with ovd, which may result in damage.The ifu instructs: using holding forceps, grasp the lens by the optic edge and gently place the lens anterior side up into the back of the ovd-filled cartridge.The lens should be inserted until the optic is a little more than half-way inside the cartridge.Use the holding forceps to gently push down on the lens, verifying that the lens is on the bottom surface of the cartridge.Using holding forceps, take the trailing haptic, and gently fold the haptic onto the anterior side of the optic.Slowly grip or push the optic edge to position the lens as far into the cartridge as the forceps will permit, while ensuring the lens remains on the bottom surface of the cartridge and the trailing haptic remains on the optic.Failure to follow these steps may cause the lens to advance incorrectly causing delivery issues and or damage.The manufacturer internal reference number is: (b)(4).